Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Cyclical Consumption Patterns and Rational Addiction

Engelbert J. Dockner and Gustav Feichtinger
The American Economic Review
Vol. 83, No. 1 (Mar., 1993), pp. 256-263
Stable URL: http://www.jstor.org/stable/2117508
Page Count: 8
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Cyclical Consumption Patterns and Rational Addiction
Preview not available

Page Thumbnails

  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263